# SDR VNAA2019122699909

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT INTERCOSTAL AT STR 27 CORRODED BETWEEN FS 349 & FS 364 JUST FWD OF AVIONICS BAY DOOR CUTOUT.  REMOVED LH & RH STGR 27 INTERCOSTAL BETWEEN FS 349.00 & FS 364.00 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW LT & RT STGR 27 INTERCOSTAL IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE LH & RH STGR 27 INTERCOSTALS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
